# SDR 2005FA0000892

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: General aviation
- Aircraft: N7070C
- Make and model: Namer SNJ4
- Aircraft serial: 8813164
- Aircraft time: 5,703 hours
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 5221008
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIRS TO RT AND LT HORIZONTAL STABILIZERS, IT WAS DISCOVERED THAT THE OUTBOARD AND CENTER HINGE TEE REINFORCEMENT BRACKETS, P/N'S 52-21007 AND 52-21008, OF BOTH STABILIZERS WERE SEVERLY CORRODED.  THESE BRACKETS REINFORCE THE REAR SPAR WHERE THE ELEVATOR HINGE BRACKET ASSEMBLIES BOLT ON.  BOTH TEE REINFORCEMENT BRACKETS OF BOTH STABILIZERS WERE REPLACED WITH NEW PARTS.  FAILURE OF THESE REINFORCEMENTS COULD CAUSE THE BOLTS FOR THE ELEVATOR HINGE BRACKET ASSEMBLIES TO PULL THROUGH THE SPAR.
